# SDR USAAD00039

- Difficulty date: March 7, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B001TD05G1
- Condition: Discharged
- Location: Cargo Ceiling
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - THE RIGHT EXTERIOR EMERGENCY LIGHTS WERE INOPERATIVE, AFT CARGO CEILING.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY.  (M)
